# SDR AALA202112106517

- Difficulty date: December 9, 2021
- Submitted: December 10, 2021
- Operation: Air carrier
- Aircraft: N913US
- Make and model: Airbus A300*
- Aircraft serial: 6255
- Aircraft time: 23,649 hours, 9,224 cycles
- System (JASC): 3436 · Wind Shear Detection System
- Part: Transceiver
- Part number: 8221710213
- Part serial: 40RL7C
- Condition: Fault Message
- Location: Zone 100 - Fuse
- Part time: 24,340 hours, 9,674 cycles
- Stage of operation: TO
- How discovered: V
- Nature of condition: J
- Precautionary procedure: C, D

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: PREDICTIVE WIND SHEAR AMBER ALERT  / FAULT ON TAKE OFF AT 60 KNOTS, TAKE OFF WAS ABORTED AND THE AIRCRAFT RETURNED TO THE GATE. **SUPPLEMENTAL REPORT FOR AALA202112096517: REPLACED WEATHER RADAR TRANSCEIVER AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 34-41-33.  ** (CLOSED)
